Mucinex DM Guaifenesin Regular Strength Tablets - 24ct
Mucinex DM Guaifenesin Regular Strength Tablets - 24ct
Mucinex DM Guaifenesin Regular Strength Tablets - 24ct
T

Mucinex DM Guaifenesin Regular Strength Tablets - 24ct

Regular price $12.49 $0.00 Unit price per

Specifications
Suggested Age: 12 Years and Up
Active Ingredient Strength Value: 600 Milligrams
Product Warning: Consult a doctor if you have diabetes, do not use if you are taking an MAOI, consult a doctor if taking prescription drugs, consult a doctor if you have high blood pressure, Contains Acetaminophen
Product Form: Tablet
Primary Active Ingredient: Guaifenesin
Package Quantity: 24
Net weight: .07 Pounds
Features: Daytime Use
TCIN: 80121868
UPC: 363824969879
Item Number (DPCI): 094-14-0045
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Description
Mucinex DM 12-Hour Expectorant and Cough Suppressant Tablets has a bi-layer tablet with maximum-strength medicines that fights coughs caused by mucus for up to 12 hours. The extended-release bi-layer tablet is designed with two layers. The first layer is absorbed quickly by your body for fast relief. The other layer dissolves slowly to continue relieving your coughs for 12 hours. Mucinex DM contains 600mg Guaifenesin & 30 mg dextromethorphan HBr.

If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.